MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 7 F; INTRODUCER, CATHETER
Model Number 406702
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body Embolism (4439)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a ventricular tachycardia ablation, when the sheaths were pulled from the right femoral vein while holding pressure, it was noted under fluoroscopy that the introducer had sheared off and the lower half was retained in the patient.The sheath portion was retrieved and removed under fluoroscopy.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6 the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER, CATH-LOCK LOCKING HUB, 12 CM SHEATH, 7 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11169929
Report Number3005334138-2020-00645
Device Sequence Number14163389
Product Code DYB
UDI-Device Identifier05414734216951
UDI-Public05414734216951
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number406702
Device Catalogue Number406702
Device Lot Number7360431
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1